# SDR AALA20110116DFW03

- Difficulty date: January 13, 2011
- Submitted: January 18, 2011
- Operation: Air carrier
- Aircraft: N774AN
- Make and model: Boeing 777223
- Aircraft serial: 29581
- Aircraft time: 48,878 hours, 6,268 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 1 LEFT AISLE EMERGENCY EXIT SIGN INOPERATIVE.  REPLACED BATTERY PACK.  OPS CHECK NORMAL.
